# SDR 2013FA0000057

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N775MF
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920079
- Aircraft time: 12,239 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 28108
- Condition: Cracked
- Location: Hyd Filter
- Part time: 5,100 hours
- Component: Filter Assembly
- Component part number: 28110H
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

FAILURE OF THE LT HYDRAULIC FILTER HOUSING.  HOUSING CRACKED BETWEEN LOWEST AND SECOND LOWEST ATTACHING THREADS.  THE HOUSING THEN BENT AWAY FROM UPPER HOUSING CAUSING THE SEALING O-RING TO LEAK SIGNIFICANTLY. ACFT BACK UP SYS WORKED CORRECTLY AND THE LANDING GEAR WAS SUCCESSFULLY HAND PUMPED INTO THE DOWN AND LOCKED POSITION.  ACFT LANDED SAFELY.
